×

zbMATH — the first resource for mathematics

Linear hyperbolic partial differential equation with constant coefficients. (English) Zbl 0045.20202

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Bochner,Group invariance of Cauchy’s formula in several variables. Ann. of Math. (2), 45 (1944) p. 686–707. · Zbl 0060.24301
[2] L. Gårding.Equations différentielles linéaires hyperboliques à coefficients constants. C. R. (Paris) t. 226 (1948) p. 539–541. · Zbl 0030.35902
[3] –.Une propriété caractéristique des équations hyperboliques à coefficients constants. l.c. t. 228 (1949) p. 731–732. · Zbl 0036.34002
[4] –.The solution of Cauchy’s problem for two totally hyperbolic linear differential equations by means of Riesz integrals. Ann. of Math. (2) 48 (1947) p. 785–826. · Zbl 0029.21601
[5] J. Hadamard.Le problème de Cauchy, Paris, 1932. · JFM 58.0519.16
[6] G. Herglotz.Über die Integration linearer partieller Differentialgleichungen mit konstanten Koeffizienten I–III. Berichte Sächs. Akad. d. Wiss. 78, 80 (1926, 1928). · JFM 52.0476.01
[7] A. Ostrowski.Recherches sur la méthode de Graeffe et les zéros des polynômes et des séries de Laurent. Acta math. 72 (1940-41) p. 99–257. · Zbl 0023.33403
[8] I. Petrowsky.On the diffusion of ucaves and the lacunas for hyperbolic equations. Mat. Sbornik N. S. 17 (1945) p. 289–370. · Zbl 0061.21309
[9] I. Petrowsky.Über das Cauchysche Problem für ein System linearer partieller Differential-gleichungen im Gebiete der nichtanalytischen Funktionen. Bull. de l’univ. Moscou Vol. 1 fasc. 7 (1938). · JFM 64.1156.02
[10] I. Petrowsky.Über das Cauchysche Problem für Systeme von Partiellen Differential-gleichungen. Mat. Sbornik N. S. 2 (1937) p. 815. · JFM 63.0466.03
[11] M. Riesz.L’intégrale de Riemann-Liouville et le problème de Cauchy. Acta math. 81 (1948) p. 1–223 · Zbl 0033.27601
[12] B. L. van der Waerden.Moderne Algebra. 2. Aufl. Berlin 1937. · Zbl 0016.33902
[13] N. Zeilon.Sur les équations aux dérivees partielles à quatre dimensions et le problème optique des milieux biréfringents. Nova Acta Regiae Soc. Sc. Upsaliensis, Ser. IV, Vol. 5. N:0 3. · JFM 47.0947.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.